MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Model Number UMS3
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4.) no additional information is available.If further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an inguinal hernia repair procedure on (b)(6) 2021 and the mesh was implanted.It was reported that the hernia mesh had large holes and there is high possibility of the hernia mesh shedding.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 06/27/2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.  this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Product complaint # (b)(4).Date sent to the fda: 06/27/2021.Corrected information: d4 - lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11904007
Report Number2210968-2021-05075
Device Sequence Number17205276
Product Code FTL
UDI-Device Identifier10705031085947
UDI-Public10705031085947
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberUMS3
Device Catalogue NumberUMS3
Device Lot NumberQBBDMRA0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/27/2021
Patient Sequence Number1